MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L; KNEE CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L; KNEE CEMENTED FEMORAL COMPONENT
Model Number 02.12.0024L
Health Effect - Clinical Code Pain (1994)
Date of Event 02/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26-feb-2020: lot 181843: (b)(4) items manufactured and released on 26-jun-2018.Expiration date: 2023-jun-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain after about 1 year from the primary surgery, the cause of the pain is unknown.The surgeon plans to resurface the patella and revise the femoral component.The surgery has been scheduled for (b)(6) 2020.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L
Common Device Name
KNEE CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9822921
Report Number3005180920-2020-00154
Device Sequence Number16903349
Product Code JWH
UDI-Device Identifier07630030862397
UDI-Public07630030862397
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2023
Device Model Number02.12.0024L
Device Catalogue Number02.12.0024L
Device Lot Number181843
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;